U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

Been doing pilates and my body is itching...what would be the cause and what medications can i use?

1 doctor answer1 doctor weighed in
Dr. Arthur Balin
Dermatology 47 years experience
Itching: I doubt that there is a relationship unless there is some environmental exposure related to your exercise. Such as exposure to rubber on a mat. Or something on a rug or in a gym or if you shower after exercise. Do you have any rash? See your dermatologist for testing. Treatment will depend on the diagnosis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 16, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.